MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1529-8019.2012.01474.x

Медицинская библиотека · Dermatologic therapy · 2011

Acute generalized exanthematous pustulosis-like, folliculitic drug reaction pattern caused by celecoxib.

Pakdeethai Janthorn, Ho Sue-Ann, Aw Derrick, Tan Kong Bing

Клинический случайСтатьяПеревод в очереди

Аннотация

An extensive range of diseases or reactions can cause pustular eruptions of the skin. Drug-provoked cutaneous eruptions includes acute generalized exanthematous pustulosis (AGEP) and acneiform eruption. We report a 50-year-old man who developed fever and a sudden eruption of widespread pustules 12 days after ingestion of celecoxib prescribed for a prolapsed intervertebral disc. AGEP was diagnosed based on the typical history, characteristic features, and laboratory findings. However, histopathological findings were consistent with folliculitic drug reaction pattern without features of AGEP. We present, the first known reported case of folliculitic drug reaction pattern caused by celecoxib.

Для цитирования: Pakdeethai Janthorn, Ho Sue-Ann, Aw Derrick, Tan Kong Bing. Acute generalized exanthematous pustulosis-like, folliculitic drug reaction pattern caused by celecoxib.. Dermatologic therapy. 2011. DOI: 10.1111/j.1529-8019.2012.01474.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.